# SDR ASOA2016020714446

- Difficulty date: February 7, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N197PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15197
- Aircraft time: 18,221 hours, 12,496 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Bent
- Location: Cargo Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY DOOR SEAL RETAINER BENT AT FWD LOWER CORNER.  COMPLIED WITH EC/TC REO 690-52-35-013, PERMANENT REPAIR, THIS IS CONSIDERED A MAJOR REPAIR IAW GMM 5-3.
